# SDR UALA2013051503375

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,161 hours, 13,110 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Dry Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN RT DRY BAY LOCATED AT THE AFT UPPER OTBD CORNER.   LOCATED FUEL LEAK SOURCE FROM INSIDE TANK.  SEALED AREA INSIDE TANK AND IN DRY BAY.  APPLIED (A 1-2) SEALANT AT 2300, 12 HR CURE TIME.
